# SDR 2020FA0000483

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: General aviation
- Aircraft: N120P
- Make and model: Beech 200BEECH
- Aircraft serial: BB786
- Aircraft time: 13,494 hours, 13,632 cycles
- Engine: Pwa PT6A41
- Engine time: 107,009 hours, 11,590 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 15:24 ON OCTOBER 27TH N120P, A KING AIR 200 DEPARTED RUNWAY 14 AT KBFM UNDER VFR CONDITIONS.  TAKEOFF ROLL AND ROTATION WERE NORMAL.  AT APPROXIMATELY 400 FEET AGL, THE RIGHT ENGINE FIRE INDICATOR ILLUMINATED.  NO ENGINE OR VISUAL INDICATIONS OF A FIRE WERE NOTICED.  WE NOTIFIED TOWER CONTROLLER THAT WE NEEDED TO RETURN TO KBFM AND DECLARED AN EMERGENCY.  WE STARTED A DOWNWIND LEG TO RUNWAY 14.  WE ACCOMPLISHED THE EMERGENCY CHECKLIST AND SHUT DOWN THE RIGHT ENGINE AS INDICATED IN THE CHECKLIST.  TOWER ADVISED US ABOUT A THUNDERSTORM OFF THE APPROACH END OF RUNWAY 14, SO WE ELECTED TO TURN LEFT AND ENTER THE DOWNWIND TO RUNWAY 32.  WINDS WERE CALM AND TOWER CLEARED US TO LAND.  LANDING WAS ACCOMPLISHED NORMALLY, ESCORTED BY FIRE TRUCKS, WE TAXIED OFF THE RUNWAY WITHOUT INCIDENT.  THE FLIGHT WAS OPERATED UNDER PART 135 WITH TWO PASSENGERS. NO INJURIES OR AIRCRAFT DAMAGE OCCURRED.  MAINTENANCE ACTION: REMOVED RIGHT HAND UPPER AND SIDE COWLINGS, INSPECTED THE ENGINE COMPARTMENT FOR ANY EVIDANCE OF FIRE OR SOOT, NONE FOUND.  TESTED ALL 3 FIRE DETECT PHOTO CELL ON THE RIGHT ENGINE ALL TESTED GOOD AT THIS TIME.  CLOSED ALL COWLINGS PREVIOUSLY REMOVED.  RAN AIRCRAFT AT SEVERAL DIFFERENT POWER SETTINGS, RIGHT FIRE LIGHT NEVER ILLUMINATED.  COULD NOT DUPLICATE SQUAWK, IAW KING AIR 200 AMM 26-10-00, 26-10-01.
